Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

PROBABILITIES AND MATH STATISTICS (113 journals)                     

Showing 1 - 98 of 98 Journals sorted alphabetically
Advances in Statistics     Open Access   (Followers: 10)
Afrika Statistika     Open Access   (Followers: 1)
American Journal of Applied Mathematics and Statistics     Open Access   (Followers: 11)
American Journal of Mathematics and Statistics     Open Access   (Followers: 9)
Annals of Data Science     Hybrid Journal   (Followers: 14)
Annual Review of Statistics and Its Application     Full-text available via subscription   (Followers: 7)
Applied Medical Informatics     Open Access   (Followers: 11)
Asian Journal of Mathematics & Statistics     Open Access   (Followers: 8)
Asian Journal of Probability and Statistics     Open Access  
Austrian Journal of Statistics     Open Access   (Followers: 4)
Biostatistics & Epidemiology     Hybrid Journal   (Followers: 4)
Cadernos do IME : Série Estatística     Open Access  
Calcutta Statistical Association Bulletin     Hybrid Journal  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 4)
Communications in Statistics - Simulation and Computation     Hybrid Journal   (Followers: 9)
Communications in Statistics: Case Studies, Data Analysis and Applications     Hybrid Journal  
Comunicaciones en Estadística     Open Access  
Econometrics and Statistics     Hybrid Journal   (Followers: 1)
Forecasting     Open Access   (Followers: 1)
Foundations and Trends® in Optimization     Full-text available via subscription   (Followers: 3)
Frontiers in Applied Mathematics and Statistics     Open Access   (Followers: 1)
Game Theory     Open Access   (Followers: 2)
Geoinformatics & Geostatistics     Hybrid Journal   (Followers: 14)
Geomatics, Natural Hazards and Risk     Open Access   (Followers: 13)
Indonesian Journal of Applied Statistics     Open Access  
International Game Theory Review     Hybrid Journal   (Followers: 1)
International Journal of Advanced Statistics and IT&C for Economics and Life Sciences     Open Access  
International Journal of Advanced Statistics and Probability     Open Access   (Followers: 7)
International Journal of Algebra and Statistics     Open Access   (Followers: 3)
International Journal of Applied Mathematics and Statistics     Full-text available via subscription   (Followers: 3)
International Journal of Ecological Economics and Statistics     Full-text available via subscription   (Followers: 5)
International Journal of Energy and Statistics     Hybrid Journal   (Followers: 3)
International Journal of Game Theory     Hybrid Journal   (Followers: 3)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
International Journal of Multivariate Data Analysis     Hybrid Journal  
International Journal of Probability and Statistics     Open Access   (Followers: 4)
International Journal of Statistics & Economics     Full-text available via subscription   (Followers: 6)
International Journal of Statistics and Applications     Open Access   (Followers: 2)
International Journal of Statistics and Probability     Open Access   (Followers: 3)
International Journal of Statistics in Medical Research     Hybrid Journal   (Followers: 5)
International Journal of Testing     Hybrid Journal   (Followers: 1)
Iraqi Journal of Statistical Sciences     Open Access  
Japanese Journal of Statistics and Data Science     Hybrid Journal  
Journal of Biometrics & Biostatistics     Open Access   (Followers: 4)
Journal of Cost Analysis and Parametrics     Hybrid Journal   (Followers: 5)
Journal of Environmental Statistics     Open Access   (Followers: 4)
Journal of Game Theory     Open Access   (Followers: 1)
Journal of Mathematical Economics and Finance     Full-text available via subscription  
Journal of Mathematics and Statistics Studies     Open Access  
Journal of Modern Applied Statistical Methods     Open Access   (Followers: 1)
Journal of Official Statistics     Open Access   (Followers: 2)
Journal of Quantitative Economics     Hybrid Journal  
Journal of Social and Economic Statistics     Open Access  
Journal of Statistical Theory and Practice     Hybrid Journal   (Followers: 2)
Journal of Statistics and Data Science Education     Open Access   (Followers: 2)
Journal of Survey Statistics and Methodology     Hybrid Journal   (Followers: 4)
Journal of the Indian Society for Probability and Statistics     Full-text available via subscription  
Jurnal Biometrika dan Kependudukan     Open Access  
Jurnal Ekonomi Kuantitatif Terapan     Open Access  
Jurnal Sains Matematika dan Statistika     Open Access  
Lietuvos Statistikos Darbai     Open Access  
Mathematics and Statistics     Open Access   (Followers: 2)
Methods, Data, Analyses     Open Access   (Followers: 1)
METRON     Hybrid Journal   (Followers: 1)
Nepalese Journal of Statistics     Open Access  
North American Actuarial Journal     Hybrid Journal   (Followers: 1)
Open Journal of Statistics     Open Access   (Followers: 3)
Open Mathematics, Statistics and Probability Journal     Open Access  
Pakistan Journal of Statistics and Operation Research     Open Access   (Followers: 1)
Physica A: Statistical Mechanics and its Applications     Hybrid Journal   (Followers: 6)
Probability, Uncertainty and Quantitative Risk     Open Access   (Followers: 2)
Ratio Mathematica     Open Access  
Research & Reviews : Journal of Statistics     Open Access   (Followers: 3)
Revista Brasileira de Biometria     Open Access  
Revista Colombiana de Estadística     Open Access  
RMS : Research in Mathematics & Statistics     Open Access  
Romanian Statistical Review     Open Access  
Sankhya B - Applied and Interdisciplinary Statistics     Hybrid Journal  
SIAM Journal on Mathematics of Data Science     Hybrid Journal   (Followers: 1)
SIAM/ASA Journal on Uncertainty Quantification     Hybrid Journal   (Followers: 2)
Spatial Statistics     Hybrid Journal   (Followers: 2)
Sri Lankan Journal of Applied Statistics     Open Access  
Stat     Hybrid Journal   (Followers: 1)
Stata Journal     Full-text available via subscription   (Followers: 8)
Statistica     Open Access   (Followers: 6)
Statistical Analysis and Data Mining     Hybrid Journal   (Followers: 23)
Statistical Theory and Related Fields     Hybrid Journal  
Statistics and Public Policy     Open Access   (Followers: 4)
Statistics in Transition New Series : An International Journal of the Polish Statistical Association     Open Access  
Statistics Research Letters     Open Access   (Followers: 1)
Statistics, Optimization & Information Computing     Open Access   (Followers: 3)
Stats     Open Access  
Synthesis Lectures on Mathematics and Statistics     Full-text available via subscription   (Followers: 1)
Theory of Probability and its Applications     Hybrid Journal   (Followers: 2)
Theory of Probability and Mathematical Statistics     Full-text available via subscription   (Followers: 2)
Turkish Journal of Forecasting     Open Access   (Followers: 1)
VARIANSI : Journal of Statistics and Its application on Teaching and Research     Open Access  
Zeitschrift für die gesamte Versicherungswissenschaft     Hybrid Journal  

           

Similar Journals
Journal Cover
International Journal of Mathematics and Statistics
Number of Followers: 2  
 
  Full-text available via subscription Subscription journal
ISSN (Print) 0974-7117 - ISSN (Online) 0973-8347
Published by CESER Publications Homepage  [11 journals]
  • An Improved Class of Estimators of Finite Population Mean in Stratified
           Random Sampling under Non-Response

    • Free pre-print version: Loading...

      Authors: Manoj K. Chaudhary, Anil Prajapati, Tulika Dutta
      Pages: 1 - 12
      Abstract: The present paper deals with the problem of estimating the mean of a stratified population utilizing the information on an auxiliary variable in the presence of non-response. In this paper, we have suggested an improved class of estimators of the finite population mean. The suggested class can generate the non-response version of a number of well known existing estimators and some other new estimators of the population mean. The properties of the suggested class of estimators have been discussed in detail. An empirical study has also been carried out to demonstrate the theoretical facts.
      PubDate: 2021-01-29
      Issue No: Vol. 23, No. 1 (2021)
       
  • Comparing two Rayleigh populations using Joint Ranked Set Sampling

    • Free pre-print version: Loading...

      Authors: M. N. Patel, K. Muralidharan, Pratima Bavagosai
      Pages: 13 - 39
      Abstract: The joint sampling scheme is applied in conducting comparative life tests of products from different lines within the same facility. Some inferential aspects of two Rayleigh distributions based on joint ranked set sampling and its modified version schemes are developed in this article. The article proposes a comparison of two Rayleigh populations using modified joint ranked set sampling schemes. The theoretical explanations of the schemes, along with the estimation of parameters, are given based on a general and a particular case for the scheme's minimum and maximum order statistics. We also propose the testing 𝐻𝑜:𝜃1=𝜃2 against the alternative 𝐻1:𝜃1≠𝜃2 to identify the best population. An extensive simulation study and power corresponding to the tests of the hypothesis are carried out. Data analysis is also provided to understand the utility of the proposed schemes of sampling.
      PubDate: 2021-01-29
      Issue No: Vol. 23, No. 1 (2021)
       
  • On Estimation of Finite Population Variance in Double Sampling Using
           Auxiliary Information

    • Free pre-print version: Loading...

      Authors: Tarunpreet Kaur Ahuja, Peeyush Misra
      Pages: 40 - 49
      Abstract: This paper focuses on efficient estimation of finite population variance employing known auxiliary information in two- phase sampling scheme. We suggest, an improved and efficient generalized double sampling estimator and its sampling properties like bias and mean squared error (MSE) are derived and studied. In addition, a comparative study is also conducted to show that the propounded estimator is superior as compared to few existing estimators reported in sampling literature, thus justifying its efficiency over the competing estimators. An included numerical example confirms that the suggested generalized estimator is more precise and efficient under percent relative efficiency (PRE) criterion.
      PubDate: 2021-01-29
      Issue No: Vol. 23, No. 1 (2021)
       
  • Linear 2-arboricity of toroidal graphs without 5-cycles and without
           adjacent 4-cycles

    • Free pre-print version: Loading...

      Authors: Nan Jiang, Dan-jun Huang
      Pages: 50 - 58
      Abstract: Abstract available in paper due to mathematical expressions.
      PubDate: 2021-01-29
      Issue No: Vol. 23, No. 1 (2021)
       
  • Estimation and prediction based on k-record values from a generalized
           Pareto distribution

    • Free pre-print version: Loading...

      Authors: Laji Muraleedharan, Manoj Chacko
      Pages: 59 - 75
      Abstract: In this paper, the upper k-record values arising from a generalized Pareto distribution is considered. After computing the means, variances and covariances of the upper k-record values, the best linear unbiased estimators for the location and scale parameters of generalized Pareto distribution are obtained. The best linear unbiased predictor of future k-record value is also determined. The proposed method of estimation for the generalized Pareto distribution provides the extension of the convensional record values to the k-record values. Further, the occurrence of convensional record values are rare in practical situations, the proposed k-record values are more applicable in real life situations. Finally, a real data set is considered to illustrate the proposed inference procedures developed in this paper.
      PubDate: 2021-01-29
      Issue No: Vol. 23, No. 1 (2021)
       
  • Connected Domination Number of Central Graphs

    • Free pre-print version: Loading...

      Authors: E. Murugan, G.R. Sivaprakash
      Pages: 76 - 82
      Abstract: Abstract available in paper due to mathematical expressions.
      PubDate: 2021-01-29
      Issue No: Vol. 23, No. 1 (2021)
       
  • Inferences Using Lower Record Values of Inverted Exponentiated Pareto
           Distribution

    • Free pre-print version: Loading...

      Authors: Fahmeeda F. Shaikh, M. N. Patel
      Pages: 83 - 98
      Abstract: This article presents the classical and Bayesian inferences for the inverted exponentiated Pareto (IEP) distribution assuming lower record values. We first derive the expression for r-th row moment of m-th lower record and then use these results to compute the means, variances , skewnesses and kurtosises for the lower records. Next we consider maximum likelihood and Bayes estimations of the parameters of the IEP distribution. Under these approaches asymptotic confidence intervals and Bayes credible interval estimates of the parameters are also obtained. The Bayes estimation is studied under squared error loss function as well as LINEX loss function. Finally, we compute predictive estimates and predictive interval estimates for the future lower record values using classical and Bayesian approaches. We have used an importance sampling method in Bayesian setup. Moreover, a comparison between classical and Bayesian approaches is also done using simulations. Besides the simulation study, a real data set is considered to show the application of the study.
      PubDate: 2021-01-13
      Issue No: Vol. 23, No. 1 (2021)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 18.207.133.27
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-